Advertisement

Siberian Mathematical Journal

, Volume 47, Issue 4, pp 732–739 | Cite as

On the convergence domains of hypergeometric series in several variables

  • A. Yu. Semusheva
Article
  • 47 Downloads

Abstract

We improve Horn’s result on the convergence domains of hypergeometric series in several variables.

Keywords

convergence domain hypergeometric series Horn-Kapranov parametrization support of a series ameba 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gel’fand I. M., Graev M. I., and Retakh V. S., “General hypergeometric systems of equations and series of hypergeometric type,” Russian Math. Surveys, 47, No. 4, 1–88 (1992).MathSciNetCrossRefGoogle Scholar
  2. 2.
    Horn J., “Über die Convergenz der hypergeometrischen Reihen zweier und dreier Verä nderlichen,” Math. Ann., Bd 34, 577–600 (1889).zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Sato M., “Theory of prehomogeneous vector spaces (algebraic part),” Nagoya Math. J., 120, 1–34 (1990).zbMATHMathSciNetGoogle Scholar
  4. 4.
    Vladimirov V. S., Methods of the Theory of Functions of Complex Variables [in Russian], Nauka, Moscow (1964).Google Scholar
  5. 5.
    Kapranov M., “A characterization of A-discriminantal hypersurfaces in terms of the logarithmic Gauss map,” Math. Ann., 290, No. 2, 275–285 (1991).MathSciNetGoogle Scholar
  6. 6.
    Passare M. and Tsikh A., “Algebraic equations and hypergeometric series,” in: The Legacy of Niels Henrik Abel, Springer-Verlag, Berlin; Heidelberg, 2004, pp. 653–672.Google Scholar
  7. 7.
    Passare M., Sadykov T., and Tsikh A., “Singularities of hypergeometric functions in several variables,” Compositio Math., 141, No. 3, 787–810 (2005).zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Passare M., Tsikh A. K., and Cheshel A. A., “Multiple Mellin-Barnes integrals as periods of Calabi-Yau manifolds with several moduli,” Theor. Math. Phys., 109, No. 3, 1544–1555 (1996).zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Semusheva A. Yu. and Tsikh A. K., “Continuation of the Mellin studies of solutions of algebraic equations,” in: Complex Analysis and Differential Operators [in Russian], Krasnoyarsk Univ., Krasnoyarsk, 2000, pp. 134–146.Google Scholar
  10. 10.
    Mellin H., “Résolution de l’équation algébrique générale à l’aide de la fonction gamma,” C. R. Acad. Sci. Paris Ser. I Math, 172, 658–661 (1921).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. Yu. Semusheva
    • 1
  1. 1.Krasnoyarsk State UniversityKrasnoyarskRussia

Personalised recommendations